Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On linear perturbations


Author: Aurel Wintner
Journal: Quart. Appl. Math. 15 (1958), 428-430
MSC: Primary 34.0X
DOI: https://doi.org/10.1090/qam/92042
MathSciNet review: 92042
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: https://doi.org/10.1090/qam/92042
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society